# SDR 97ZZZX1404

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2620 · Extinguishing System
- Part: Seal
- Condition: Broken
- Location: Nr 1 Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 679 - FRONT OVERHEAD 1 DF FIRE EXTINGUISHER PLASTIC SEAL BROKEN.  INSPECTED AND REPLACED SEAL.
